# SDR DL72S951442

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION ON RT CENTER SEAT TRACK STA 344 TO 480.  CLEANED TREATED AND PAINTED FROM STA 460 TO 480 PER SRM 53-10-1, FROM STA 344 TO 460 REPLACED SEAT TRACK SECTION PER SRM 53-10-5 FIG 7.
